# SDR 95ZZZX5969

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74972
- Make and model: Piper PA-31-350
- Aircraft serial: 317305123
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4619015
- Condition: Cracked
- Location: Rt Aileron
- Part time: 3,800 hours
- Component: 4020041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON COMPLIANCE WITH PIPER SB 974, AILERON HINGE INSPECTION AND REPLACEMENT, FOUND BOTH AILERON SPAR AND RIB CRACKED ON BOTH LEFT AND RIGHT AILERONS.  CRACKS NOT VISIBLE UNLESS AILERON HINGE BRACKETS ARE REMOVED.
